MathSciNet Relay Station
MathSciNet bibliographic data
MR1976311 53C21 (35B45 35B65 35J60)
Li, Aobing; Li, Yan Yan A fully nonlinear version of the Yamabe problem and a Harnack type inequality. C. R. Math. Acad. Sci. Paris 336 (2003), no. 4, 319–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement